# SDR UPS06848362

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF CORROSION FOUND ON AFT SIDE OF AFT PRESSURE BULKHEAD APPROX 18" FROM RT SIDE OF AIRCRAFT BEHIND CENTER HORIZONTAL STIFFENER.  ALSO, FOUND POWDER ON TOP OF STIFFENER BELOW AREA IN QUESTION.  A/C FERRIED TO SAA DEF D336666 XFER TO NRC 802138.  BLENDED AREA & REMOVED OXIDATION & LIGHT SURFACE CORROSION IAW DC8 SRM 51-1-8. REQ NDT FOR MAT LOSS. THICKNESS RANGED .049"-.O50". WEB AT AFT PRSR BULKHEAD ON RH SIDE APROX 18" FROM RH SIDE OF A/C REM. OF MAT IS APPROX .001. ORIG THICKNESS 0.050 W/IN LIMITS.CLEANED OXIDATION FROM STIFFNER IAW MM 51-20-00. PRIME/TREAT IAW SRM 51-1-8.
